# SDR SWAA2024102250409

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 25,988 hours, 12,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H SECTION OF EMERGENCY LIGHTS INOP.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-200-801-NG (POWER SUPPLY - BATTERY PACK CAPACITY CHECK - PERMANENT)]
